# SDR 95ZZZX5561

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotary Assy
- Part number: 411105064
- Condition: Disc Damage
- Location: Gas Producer
- Part time: 814 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC HAS EXCESSIVE DAMAGE (WARPED CAUSING LOOSE BLADES) RESULTING FROM LAB SEAL ELEMENT RUBBING INTO DISC KNIFE EDGES. THIS LAB SEAL HAS FEWER WELD POINTS AS COMPARED TO THE MORE RECENT SEAL DESIGN.  THE LAB SEAL WAS INSTALLED NEW AS A PART OF SB 126 UPGRADE.  HERE ARE THE VIBRATION RESULTS OF THE ENGINE TEST CELL RUN AT THE TIME THE ROTOR WAS INSTALLED NEW.  DYNR = 0.16, GB-R = 0.21, AD-A = 0.26, PT-R = 0.15.  PART TOTAL CYCLES, 1299.4.
